# SDR SWAA2024031553115

- Difficulty date: February 17, 2024
- Submitted: March 15, 2024
- Operation: Air carrier
- Aircraft: N922WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32461
- Aircraft time: 51,825 hours, 31,320 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: NOTREPORTED
- Condition: Cracked
- Location: Bs 907-927
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE LOCATED FLOOR STRUCTURE BTW BS 907 TO BS 927 AFT POSITION AND BTW STR 25R TO STR 27 AT AFT CARGO COMPARTMENT 2024-124170<[01] REPLACED ANGLE LOCATED FLOOR STRUCTURE BTW BS 907 TO BS 927 AFT POSITION AND BTW STR 25R TO STR 27R AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02-0G-0 AND DWG 147A7221 SHEET 24 REV -;[02] CORRECTED STEP 1 REPLACED ANGLE LOCATED FLOOR STRUCTURE BTW BS 907 TO BS 927 AFT POSITION AND BTW STR 25R TO STR 27R AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02-0G-0; SRM 51-40-05 ; SRM 51-20-01 AND DWG 147A7221 SHEET 24 REV -;[03] REPLACED ANGLE LOCATED FLOOR STRUCTURE BTW BS 907 TO BS 927 AFT POSITION AND BTW STR 25R TO STR 27R AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02-0G-0; SRM 51-40-05 ; SRM 51-20-01 AND DWG 147A7221 SHEET 24 REV - RII VERIFIED
